# SDR VNAA202306220001

- Difficulty date: June 1, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N551NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15327
- Aircraft time: 19,976 hours, 17,941 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00.  FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 SRM 51-42-21-001-001-A01
